# SDR CA190715016

- Difficulty date: July 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 50,899 hours
- Engine: Cfmint CFM563C1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 69785621
- Condition: Sheared
- Location: Nr 3 Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON REMOVING THE BRAKE UNIT ON #3, BOTH STUD SHEAR BOLTS WHERE FOUND TO BE BROKEN AND WERE FOUND INSIDE THE OLD BRAKE UNIT.. THE BRAKE UNIT, ITSELF WAS WORN TO LIMITS AND A FEW BRAKE PADS HAD SHIFTED. NEW SHEAR BOLTS INSTALLED. (TC# 20190715016)
